Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 109, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 22, 2025, 1:47 PM EST. It took effect at Nov 23, 2025, 7:00 PM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2025, 1:47 PM EST (18:47 UTC)
- In effect from
- Nov 23, 2025, 7:00 PM EST
- Expired
- Nov 24, 2025, 12:17 PM EST
- In force
- 17 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
139 WHUS71 KPHI 221847 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 147 PM EST Sat Nov 22 2025 ANZ430-431-450>455-230915- /O.NEW.KPHI.SC.Y.0109.251124T0000Z-251124T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 147 PM EST Sat Nov 22 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 1 PM EST MONDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Portions of Atlantic coastal waters and Delaware Bay Waters. * WHEN...From 7 PM Sunday to 1 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Guzzo
5 follow-up statements
478 WHUS71 KPHI 230646 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 146 AM EST Sun Nov 23 2025 ANZ430-230800- /O.CAN.KPHI.SC.Y.0109.251124T0000Z-251124T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 146 AM EST Sun Nov 23 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds are expected to remain below advisory criteria. $$ ANZ431-450>455-232000- /O.CON.KPHI.SC.Y.0109.251124T0000Z-251124T1800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 146 AM EST Sun Nov 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Portions of Atlantic coastal waters and Delaware Bay Waters. * WHEN...From 7 PM this evening to 1 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
281 WHUS71 KPHI 231633 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1133 AM EST Sun Nov 23 2025 ANZ431-450>455-240600- /O.CON.KPHI.SC.Y.0109.251124T0000Z-251124T1800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1133 AM EST Sun Nov 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST MONDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Portions of Atlantic coastal waters and Delaware Bay Waters. * WHEN...From 7 PM this evening to 1 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
047 WHUS71 KPHI 232016 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 PM EST Sun Nov 23 2025 ANZ431-450>455-241100- /O.CON.KPHI.SC.Y.0109.251124T0000Z-251124T1800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 PM EST Sun Nov 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST MONDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Portions of Atlantic coastal waters and Delaware Bay Waters. * WHEN...From 7 PM this evening to 1 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
346 WHUS71 KPHI 240539 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1239 AM EST Mon Nov 24 2025 ANZ431-452>455-240645- /O.CAN.KPHI.SC.Y.0109.000000T0000Z-251124T1800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1239 AM EST Mon Nov 24 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind gusts have come down and no gusts over 25 kt are expected. Thus, the Small Craft Advisory has been cancelled. $$ ANZ450-451-241800- /O.CON.KPHI.SC.Y.0109.000000T0000Z-251124T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1239 AM EST Mon Nov 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
695 WHUS71 KPHI 241717 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1217 PM EST Mon Nov 24 2025 ANZ450-451-241830- /O.CAN.KPHI.SC.Y.0109.000000T0000Z-251124T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1217 PM EST Mon Nov 24 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished to less than 25 kt. Therefore, the Small Craft Advisory has been cancelled. $$ MPS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 12:33 PM EST, 1 hour 14 minutes earlier.
Area forecast discussion, Nov 22, 12:33 PM EST, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1233 PM EST Sat Nov 22 2025 .SYNOPSIS... A weak clipper system will pass by to the north on Sunday. High pressure moves in Sunday Night through Tuesday morning, with a frontal system moving in for the mid-week period. High pressure takes over in the wake of the frontal system for the Thanksgiving holiday through the end of the week, resulting in dry but cold weather. && .NEAR TERM /THROUGH SUNDAY/... Low pressure off the southeast New Jersey coast continues to track east as a cold front works its way through the region. Surface high pressure briefly builds into the Northeast tonight before sliding offshore Sunday morning. A clipper system, an H5 trough with strong shortwave energy currently over central Canada just north of the Northern Plains, will approach on Sunday and will move into eastern Canada and northern New England Sunday afternoon. Any lingering rain tapers off early this afternoon, and skies will clear out going into this evening. Some weak shortwave energy may result in some high clouds late tonight, mainly over the southern Poconos, Lehigh Valley, and far northwest New Jersey. For the rest of the area, skies will be mostly clear to partly cloudy. One thing to watch out for late tonight and into Sunday morning is the development of fog. The ground will not get a chance to sufficiently dry out from rainfall last night into this morning given that sunset is so early and there may not be enough sunshine to dry the ground out. With a cooler and drier airmass building into the region due to that area of high pressure, that ground moisture should result in the development of fog, especially where skies are clear and winds are nearly calm. For now, not expecting dense fog, but cannot rule out some locally dense fog, especially in the Pine Barrens of New Jersey and away from the coasts in Delmarva. 12Z HREF showing probability of visibility less than 1 mile generally 10 to 20 percent across portions of New Jersey and southeast Pennsylvania. Also cannot rule out the potential for some patchy freezing fog with temperatures dropping below freezing. Lows tonight will be in the upper 20s to low 30s. With the clipper system passing north of the area on Sunday, some rain and/or snow showers are possible, mainly for areas north of I-78, and those snow showers would be limited to the higher elevations of the southern Poconos. PoPs will generally be slight chance to low end chance. QPF will be minimal. For the rest of the area, skies will generally be partly cloudy. Highs will be in the upper 40s to low 50s, though in the mid and upper 50s in Delmarva. && .SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/... High pressure moves offshore on Sunday, with a weak clipper system sliding by to the north to close out the weekend. Most will see no impacts from this system as it passes, but cannot rule out a few rain/snow showers, mainly from I-78 on north, with the highest chance to see flakes (20-30%) being in the higher elevations of Carbon/Monroe County in PA and Sussex County, NJ in the morning when temperatures are still cold enough for snow showers. Outside of any showers, it will be partly cloudy overall with highs in the low to mid 50s, with mid to upper 40s in the higher elevations. An expansive area of high pressure moves in behind the clipper system, resulting in a tranquil period of weather Sunday Night through Monday Night. Overnight lows both Sunday and Monday Night will hover in the low to mid 30s with highs on Monday in the low to mid 50s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... High pressure quickly moves offshore by Tuesday morning with an area of low pressure moving through the upper Great Lakes. This will drag a warm front through our area on Tuesday Night, with the associated cold front pushing in on Wednesday. The result will be periods of rain likely beginning by Tuesday evening, continuing through Wednesday night. Rain won't be continuous and this does not look like an impactful system overall. NBM probability of 24 hour rainfall > 1 inch is only around 10%, so this looks to be a beneficial rain more than anything. Temperatures turn to the mild side with the warm front coming through, especially on Wednesday where a stretch of above normal temperatures expected, making this an all rain event. Temperatures take a tumble for the end of the week. The initial cold front moves through on Wednesday, with a secondary reinforcing front on Thursday Night. This will usher in a stretch of below normal temperatures for late November, though at the very least the Thanksgiving holiday looks dry at this point. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of today...Lingering MVFR CIGs will become VFR by 21Z. N-NW winds 5 to 10 kt. High confidence. Tonight...Overall, VFR. However, there is the potential for VSBY restrictions in mist/fog developing by 04Z. Confidence is too low to include BR in the 18Z TAF, but the potential cannot be ruled out. Best chances will be at KRDG/KABE/KTTN/KMIV/KACY. NW winds less than 10 kt, becoming LGT/VRB. Low confidence. Sunday...VFR. Cannot rule out a brief, light SHRA at KABE in the afternoon. SW winds less than 10 kt. Moderate confidence overall. Outlook... Sunday night through Tuesday...VFR. No significant weather. Tuesday Night through Wednesday...sub-VFR conditions expected with periods of showers and low clouds. && .MARINE... Sub-Small Craft Advisory conditions through Sunday. North to northwest winds 10 to 15 kt with gusts up to 20 kt, becoming less than 10 kt late tonight. Winds become southwest 10 to 15 kt by Sunday afternoon. Seas 2 to 3 feet. Fair weather. Outlook... Sunday Night through Monday...SCA conditions possible (50%) as wind gusts approach 25 kt. Monday Night through Wednesday...No marine headlines expected. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...Hoeflich NEAR TERM...MPS SHORT TERM...Hoeflich LONG TERM...Hoeflich AVIATION...MPS MARINE...MPS
Hazardous weather outlook, Nov 22, 5:08 AM EST, 8 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 508 AM EST Sat Nov 22 2025 MDZ012-015-019-020-231015- Kent MD-Queen Annes-Talbot-Caroline- 508 AM EST Sat Nov 22 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.